# SDR AALA20021805

- Difficulty date: December 13, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING FOR OVERWING EXIT ABOVE HATCH IN CABIN INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
